# SDR USAA2009112493214

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 64,637 hours, 28,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 342 - PHX - LAS - EEL - EMERGENCY ESCAPE PATH LIGHT AT 11R INOPERATIVE.  RECONNECTED WIRE CONNECTOR AT 11R ESCAPE PATH LIGHT.  OPERATIONAL CHECK WAS GOOD.
